# SDR DALA2025070905184

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,431 hours, 30,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3169 - MISC - DECLARED EMERGENCY DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM FLUID. CORRECTIVE ACTION: REPLACED LEAKING YELLOW HP MANIFOLD PRESSURE SWITCH AND ASSOCIATED SYSTEM FILTERS. (LP 7764502)
